MathSciNet Relay Station
MathSciNet bibliographic data
MR2277597 (2007g:11013) 11B25 (11B75)
Green, B.; Tao, T. Compressions, convex geometry and the Freiman-Bilu theorem. Q. J. Math. 57 (2006), no. 4, 495–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement